# SDR FDEA200911123938

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 43,094 hours, 21,888 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D221270005
- Part serial: DRG46
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG GEAR WOULD NOT RETRACT AFTER T/O.   REMOVED AND REPLACED LT MLG BOGIE BEAM PITCH DAMPER ACTUATOR IAW AMM 32-11-   PERFORMED JACKING FOR ACFT MX OPERATION FOR LANDING GEAR EXTENSION AND RETRACTION TEST ON   SYS 1 AND SYS 2.  RET/EXT SATISFACTORY IAW AMM 07-11-00-0. RELEASED ACFT FOR SERVICE.
